# SDR QR9R2024013100001

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721769428
- Aircraft time: 3,749 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: B771M40C1004
- Condition: Fluctuates
- Location: Rotor Tach
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING HOVER, ROTOR TACH WOULD DROP TO 0 SEVERAL TIMES, THEN GO BACK TO NORMAL. REMOVED AND REPLACED TRIPLE INDICATOR IAW AMM 77-14-00, 4-1.
